The monodromy groupoid of a Lie groupoid
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 36 (1995) no. 4, p. 345-369
@article{CTGDC_1995__36_4_345_0,
     author = {Brown, Ronald and Mucuk, Osman},
     title = {The monodromy groupoid of a Lie groupoid},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {36},
     number = {4},
     year = {1995},
     pages = {345-369},
     zbl = {0844.22006},
     mrnumber = {1367591},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1995__36_4_345_0}
}
Brown, Ronald; Mucuk, Osman. The monodromy groupoid of a Lie groupoid. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 36 (1995) no. 4, pp. 345-369. http://www.numdam.org/item/CTGDC_1995__36_4_345_0/

[1] Aof, M.E.- S.A.-F. Topological aspects of holonomy groupoids, PhD Thesis, University of Wales, Bangor, 1988. | MR 980945

[2] Aof, M.E.-S.A.-F. AND Brown, R., The holonomy groupoid of a locally topological groupoid, Top. Appl., 47 (1992) 97-113. | MR 1193193 | Zbl 0855.22007

[3] Brown, R., Holonomy and monodromy groupoids, U.C.N.W. Maths Preprint 82.02. 1982.

[4] Brown, R., Topology: A Ceometric Account of Ceneral Topology, Homotopy Types and the Fundamental Groupoid, Ellis Horwood, Chichester; Prentice Hall, New York, 1988. | MR 984598 | Zbl 0655.55001

[5] Brown R., AND Danesh-Naruie, G., The fundamental groupoid as a topological groupoid, Proc. Edinburgh Math. Soc. 19 (2), 237-244, 1975. | MR 413096 | Zbl 0297.55001

[6] Brown, R. AND Mucuk, O., Covering groups of non-connected topological groups revisited, Math. Proc. Camb. Phil. Soc. 115 (1994) 97-110. | MR 1253285 | Zbl 0831.57001

[7] Brown, R. AND Mucuk, O., Foliations, locally Lie groupoids and holonoiny, Cah. Top. Géom. Diff. Cat., (1996) (to appear). | Numdam | MR 1383447 | Zbl 0868.22001

[8] Chevalley, C., Theory of Lie groups, Princeton University Press, 1946. | Zbl 0063.00842

[9] Crowell, R. AND Smythe, N., Congruences and geometric amalgamations of groupoids, Houston J. Math., 13 (1987) 499-525. | MR 929288 | Zbl 0654.20064

[10] Douady, L. AND Lazard, M., Espaces fibrés en algèbres de Lie et en groupes, Invent. Math. 1 (1966) 133-151. | MR 197622 | Zbl 0144.01804

[11] Ehresmann, C., Structures feuillétées, Proc. 5th Conf. Canadian Math. Congress Montreal 1961, "Oeuvres Complètes et Commentées", Amiens 1980 -84, II-2, 563-626. | Zbl 0146.19501

[12] Haefliger, A., Groupoïde d'holonomie et classifiants, Astérisques, 116, (1984) 70-97. | MR 755163 | Zbl 0562.57012

[13] Higgins, P.J., Categories and groupoids, Van Nostrand, New York, 1971. | MR 327946

[14] IYANAGA, S. AND KAWADA. Y., (editors), Encyclopaedic Dictionary of Mathematics, Mathematical Society of Japan, and MIT Press, Cambridge, Mass., and London, England, Third edition (1987). | MR 591028 | Zbl 0444.00028

[15] Kock,A. AND Moerdijk, I., Local equivalence relations and their sheaves, Aarhus Preprint (1991) No. 19, 59pp.

[16] Mackenzie, K.C.H., Lie groupoids and Lie algebroids in differential geometry, London Math. Soc. Lecture Note Series 124, Cambridge University Press, 1987. | MR 896907 | Zbl 0683.53029

[17] Mackenzie, K.C.H., Lie algebroids and Lie pseudoalgebras, Bull. London Math. Soc. 27 (1995) 97-147. | MR 1325261 | Zbl 0829.22001

[18] Mucuk, O., Covering groups of non-connected topological groups and the monodromy groupoid of a topological groupoid, PhD Thesis, University of Wales, 1993.

[19] Phillips, J., The holonomic imperative and the homotopy groupoid of a foliated manifold, Rocky Mountain J. Math., 17 (1987) 151-165. | MR 882895 | Zbl 0641.57011

[20] Pradines, J., Théorie de Lie pour les groupoïdes différentiables, relation entre propriétés locales et globales, Comptes Rendus Acad. Sci. Paris, Sér A, 263 (1966), 907-910. | MR 214103 | Zbl 0147.41102

[21] Pradines,J., Théorie de Lie pour les groupoïdes différentiables, Calcul différentiel dans la catégorie des groupoïdes infinitesimaux, ibid, 264 (1967) 245-248. | MR 216409 | Zbl 0154.21704

[22] Pradines, J. Géométrie différentielle au-dessus d'un groupoïde, ibid, 266 (1968) 1194-1196. | MR 231306 | Zbl 0172.03601

[23] Pradines, J. Troisième théoreme de Lie pour les groupoïdes différentiables, ibid, 267 (1968) 21-23. | MR 231414 | Zbl 0172.03502

[24] Pradines, J., Private communication, 1982.

[25] Taylor, R.L., Covering groups of non-connected topological groups, Proc. Amer. Math. Soc., 5 (1954) 753-768. | MR 87028 | Zbl 0058.02103